# SDR AWXA200700059

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 54,651 hours, 24,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4404
- Condition: Failed
- Location: Emergency Light
- Part time: 15,660 hours, 6,105 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - EMERGENCY EXIT LIGHT TEST FAILS LT SIDE.  MX REMOVED AND REPLACED LT EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-38 PG 401.  OPS CHECK WAS GOOD.
